# SDR 96ZZZX1779

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 5213007200
- Condition: Cracked
- Location: Bagg Door
- Part time: 9,789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR WAS OPERATED AND FLIGHT CREW NOTICED BROKEN HINGE.  HINGE IS WHITE METAL AND SUSPECTED TO BE OLD STYLE SLIDE LOCKS THAT CAUSED FRACTURE.  CURRENTLY, S.K. KIT OF HYD ACTUATOR INSTALLED.  SUBMITTER SUGGESTS WHEN LOADING, MAKE SURE BAGGAGE DOES NOT STRESS DOOR.
